# SDR CALA2020020300315

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 56,550 hours, 23,355 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Support Bracket
- Condition: Damaged
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND RIGHT PACK EXHAUST PLENUM DEFUSER DAMAGED. MOUNT BRACKETS APPEAR TO BE BROKEN. REMOVED R/H PRIMARY AND SECONDARY HEAT EXCHANGERS PER MM 21-51-03 REPLACED RT PACK EXHAUST PLNUM DIFFUSER, REF L/ P 4286420. REINSTALLED PRIMARY AND SECONDARY HEAT EXCHANGERS. RIGHT PACK SYSTEM OP AND LEAK CHECKS GOOD.
